3 Publications

Mark all

[3]
2021 | Journal Article | IST-REx-ID: 9037 | OA
Ivanov G. 2021. No-dimension Tverberg’s theorem and its corollaries in Banach spaces of type p. Bulletin of the London Mathematical Society. 53(2), 631–641.
View | Files available | DOI | arXiv
 
[2]
2021 | Journal Article | IST-REx-ID: 9098 | OA
Ivanov G. 2021. On the volume of projections of the cross-polytope. Discrete Mathematics. 344(5), 112312.
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2021 | Journal Article | IST-REx-ID: 9548 | OA
Ivanov G, Tsiutsiurupa I. 2021. Functional Löwner ellipsoids. Journal of Geometric Analysis.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed

3 Publications

Mark all

[3]
2021 | Journal Article | IST-REx-ID: 9037 | OA
Ivanov G. 2021. No-dimension Tverberg’s theorem and its corollaries in Banach spaces of type p. Bulletin of the London Mathematical Society. 53(2), 631–641.
View | Files available | DOI | arXiv
 
[2]
2021 | Journal Article | IST-REx-ID: 9098 | OA
Ivanov G. 2021. On the volume of projections of the cross-polytope. Discrete Mathematics. 344(5), 112312.
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2021 | Journal Article | IST-REx-ID: 9548 | OA
Ivanov G, Tsiutsiurupa I. 2021. Functional Löwner ellipsoids. Journal of Geometric Analysis.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed